# SDR IPXA09555601

- Difficulty date: April 13, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 NR 1 ENGINE CNA, INBD COMPRESSION ROD SUPPORT BRACKET IS CRACKED.  REMOVED AND REPLACED SUPPORT PER AMM 20-11-00-2.
